New methods for linear inequalities

Yair Censor, Tommy Elfving

Research output: Contribution to journalArticlepeer-review


The iterative method of Cimmino for solving linear equations is generalized to linear inequalities. We also present a Richardson-type iterative method for solving the inequality problem, which includes the generalized Cimmino scheme. Convergence proofs are provided.

Original languageEnglish
Pages (from-to)199-211
Number of pages13
JournalLinear Algebra and Its Applications
Issue numberC
StatePublished - Feb 1982

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'New methods for linear inequalities'. Together they form a unique fingerprint.

Cite this